# SDR USAA20100713BB041

- Difficulty date: July 10, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE R1 EMERGENCY LIGHT WAS INOPERATIVE WHEN TESTED FROM AFT ATTENDANT PANEL.  REMOVED AND REPLACED R1 EMERGENCY LIGHT M1208 BATTERY CHARGER.
